×

Found 61 Documents (Results 1–61)

100
MathJax

Uniform asymptotic solution in the form of an Airy function for semiclassical bound states in one-dimensional and radially symmetric problems. (English. Russian original) Zbl 1441.81091

Theor. Math. Phys. 201, No. 3, 1742-1770 (2019); translation from Teor. Mat. Fiz. 201, No. 3, 382-414 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Singularities of \(A\) and \(B\) types in asymptotic analysis of solutions of a parabolic equation. (English. Russian original) Zbl 1383.35112

Funct. Anal. Appl. 49, No. 4, 307-310 (2015); translation from Funkts. Anal. Prilozh. 49, No. 4, 82-85 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software